Publicationes Mathematicae Debrecen, ( ISI ), Volume (91), No (1), Year (2017-7) , Pages (33-42)

Title : ( Isomorphic $g$-noncommuting graphs of finite groups )

Authors: mahboube nasiri , Ahmad Erfanian , masoumeh ganjali , Abbas Jafarzadeh ,

Citation: BibTeX | EndNote


Let G be a finite non-abelian group and g be a fixed element of G. In 2014, Tolue et al. introduced the g-noncommuting graph of G (denoted by $\Gamma_G^g$) with vertex set G and two distinct vertices x and y join by an edge if $[x,y]\neq g$ and $g^{-1}$. In this paper, we consider an induced subgraph of $\Gamma_G^g$ with vertex set $G\ Z(G)$ which is denoted by $\Delta_G^g$. We state some properties of $\Delta_G^g$ G and prove that two groups with isomorphic g-noncommuting graphs have the same order.


, isomorphic graphs, connected graph, planar graph, g-noncommuting graph.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Nasiri, Mahboube and Erfanian, Ahmad and Ganjali, Masoumeh and Jafarzadeh, Abbas},
title = {Isomorphic $g$-noncommuting graphs of finite groups},
journal = {Publicationes Mathematicae Debrecen},
year = {2017},
volume = {91},
number = {1},
month = {July},
issn = {0033-3883},
pages = {33--42},
numpages = {9},
keywords = {isomorphic graphs; connected graph; planar graph; g-noncommuting graph.},


%0 Journal Article
%T Isomorphic $g$-noncommuting graphs of finite groups
%A Nasiri, Mahboube
%A Erfanian, Ahmad
%A Ganjali, Masoumeh
%A Jafarzadeh, Abbas
%J Publicationes Mathematicae Debrecen
%@ 0033-3883
%D 2017